... days ago and feel like myself again. I don't feel depressed or anything I feel much happier will I get any side affects if I just quit taking it?
I've been on Prozac 10 mg a day for 2 months but I don't think it's helped I stopped taking it 2?
Added 22 May 2013:
I was going through a break up and came to terms with it so I don't think I have depression so I think the prozac just made things worse for me and I have felt better not taking it.
Prozac has what is called a long half-life which means it stays in your system awhile. Anyway, if you no longer need the med then by all means discuss with your doctor and discontinue. You may have a few down days as your body adjusts at about the 2 week mark of being off it, but if you truly are ready to be off the med, you will quickly adjust.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 3 answers
Posted 17 Mar 2012 • 3 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 3 answers
Posted 15 Feb 2015 • 2 answers
Posted 31 Aug 2016 • 4 answers